# SDR CKSA97317

- Difficulty date: July 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N255US
- Make and model: Boeing 727251
- Aircraft serial: 19974
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 656021132
- Condition: Malfunction
- Location: Rt Mlg
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN GEAR EXTENDED BY EMERGENCY GEAR EXTENSION SYSTEM.  RIGHT GEAR UNSAFE INDICATION AFTER NORMAL EXTENSION.  TROUBLESHOT MAIN LANDING GEAR SYSTEM, REMOVED AND REPLACED LANDING GEAR ACCESSORY UNIT AND OPS CHECKED IN IAW MM 32-09-121.  SWUNG GEAR SYSTEM, OPS CHECKS GOOD IAW MM 32-32-0.
